×

Found 283 Documents (Results 1–100)

Positive solutions of superlinear elliptic problems with discontinuous non-linearities. (English. Russian original) Zbl 1466.35181

Izv. Math. 85, No. 2, 262-278 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 2, 95-112 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Parameter dependence for the positive solutions of nonlinear, nonhomogeneous Robin problems. (English) Zbl 1444.35040

PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis for the Lane-Emden problem in dimension two. (English) Zbl 1428.35136

Ben Ayed, Mohamed (ed.) et al., Partial differential equations arising from physics and geometry. A volume in memory of Abbas Bahri. Based on the conference, Hammamet, Tunisia, March 20–29, 2015. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 450, 215-252 (2019).
MSC:  35J91 35J25 35-02
PDF BibTeX XML Cite
Full Text: DOI arXiv

Nonquadraticity condition on superlinear problems. (English) Zbl 1334.35034

Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 245-255 (2015).
MSC:  35J25 35J61
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software